# SDR CAL950995

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 446
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN LONGERON 8L AT STATION 446.  THE LONGERON WAS REPAIRED IAW SRM 53-02.  (M)
